Scaling properties of diffusion on comb-like structures

O. Matan, S. Havlin, D. Stauffer

Research output: Contribution to journalReview articlepeer-review

19 Scopus citations

Abstract

The authors study the scaling properties of the probability density of random walks on comb-like structures. They find that, in contrast to the first-passage time, in which several exponents are needed to characterise their distribution, the probability density can be described by a single exponent.

Original languageEnglish
Article number033
Pages (from-to)2867-2869
Number of pages3
JournalJournal of Physics A: Mathematical and General
Volume22
Issue number14
DOIs
StatePublished - 1989

Fingerprint

Dive into the research topics of 'Scaling properties of diffusion on comb-like structures'. Together they form a unique fingerprint.

Cite this